Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

serotonin syndrome ginkgo biloba/dextromethorphan

Posted by AJA1984 on September 3, 2011, at 7:46:58

I'm schizophrenic and am already taking geodon (an antipsychotic with serotonin antagonism? i think) and ativan for this condition, and these are the only 2 medications that i'm taking currently. I had about a 9 month reaction to ginkgo biloba (allergic reaction that my doctor told me was pericarditis, which it wasn't changed doctors already). To clear this i took nyquil not knowing that ginkgo biloba had maoi properties (should've researched i know). Long story short i still have hyperthermic symptoms, sometimes numbness in my chest (occasionally clonus) diarrhea, increased sweating high blood pressure excess mucuos, and hallucinations (i'm relatively stable hallucination wise form my schizophrenia and know its not a result of that condition, its the serotonin syndrome exacerbating it) as a result of this and certain foods still interact with it (i have had to curtail my diet quite a bit to work around this).

It has lasted for a little over a year, any idea on when this will clear up so i can get on with my life? Or steps to take to clear this up (from what i've read its just a wait till it resolves kind of issue).




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:AJA1984 thread:995708